Show simple item record

dc.contributorVirginia Tech
dc.contributor.authorKim, J. U.
dc.date.accessioned2014-05-28T18:35:04Z
dc.date.available2014-05-28T18:35:04Z
dc.date.issued2005
dc.identifier.citationKim, J. U., "Invariant measures for the tochastic von Karman plate equation," SIAM J. Math. Anal., 36(5), 1689-1703, (2005). DOI: 10.1137/s0036141003438854
dc.identifier.issn0036-1410
dc.identifier.urihttp://hdl.handle.net/10919/48143
dc.description.abstractWe prove the existence of an invariant measure for the von Karman plate equation with random noise. The nonlinear term which symbolizes the von Karman equation inhibits the standard procedure for the existence of an invariant measure. We propose a technically different approach to handle such intricate nonlinear equations.
dc.language.isoen_US
dc.publisherSiam Publications
dc.subjectvon karman plate equation
dc.subjectbrownian motion
dc.subjectstopping time
dc.subjectexistence of
dc.subjecta solution
dc.subjectinvariant measure
dc.subjectprobability distribution
dc.subjecttightness
dc.subjectevolution-equations
dc.subjectmathematics, applied
dc.titleInvariant measures for the tochastic von Karman plate equation
dc.typeArticle
dc.identifier.urlhttp://epubs.siam.org/doi/abs/10.1137/S0036141003438854
dc.date.accessed2014-05-27
dc.title.serialSiam Journal on Mathematical Analysis
dc.identifier.doihttps://doi.org/10.1137/s0036141003438854


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record